# SDR GTIA2018080202780

- Difficulty date: August 1, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N675NK
- Make and model: Airbus A321-231
- Aircraft serial: 7668
- Aircraft time: 4,648 hours, 1,980 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK F/O SIDE FLASHLIGHT INOP [COCKPIT FLASHLIGHT]. R&R OF F/O SIDE FLASHLIGHT IAW EMERGENCY SAFETY EQUIPMENT LAYOUT AND AMM 25-65-52. OPS CHECK GOOD.
